UNDER CONSTRUCTION
Norwest Safety
 Products    Services    News    E-Tour    About Us    Web Links 
 E-dentity Management
Order Status
  Your Online Safety Resource
 View Cart
(Empty)
 

Pharmaceuticals

Browse Items
 
Cedaprin
Cedaprin ibuprofen pain relievers. 2 tablets per packet, in boxes of 50, 125 or 250 packets. Each tablet contains 200mg ibuprofen.
 ... <more>
↓ View Details ↓
 
Proprinal
Proprinal ibuprofen pain relievers. 2 tablets per packet, 50 or 400 packets per box. Each tablet contains 200mg ibuprofen.
 ... <more>
↓ View Details ↓
 
Aspirin
Aspirin provides effective relief from pain and discomfort of muscular aches, cold and flu symptoms and fever. 2 tablets per packet, available in boxes of 50 or 250 packets. Each tablet contains 324mg (5 grains) aspirin.
 ... <more>
↓ View Details ↓
 
Aypanal
Aypanal is a non-aspirin pain reliever providing a quick relief from headaches, minor pain and discomfort. Aypanal Extra Strength also relieves menstrual cramps and fever. 2 tablets per packet, available in boxes of 50, 125, or 250 packets. Each tablet contains 325mg acetaminophen.
 ... <more>
↓ View Details ↓
 
Pain Stoppers
Extra strength pain reliever proven to be effective for severe headaches, and aches and pains associated with fever and arthritis. 2 tablets per packet, available in boxes of 50, 125, or 250 packets. Each tablet contains 162mg aspirin, 152mg salicylamide, 110mg acetaminophen, and 32.4mg caffeine anhydrous.
 ... <more>
↓ View Details ↓
 
Sinus Decongestant
Non-drowsy sinus decongestant for colds and allergies. Individual packets of two tabs. Each tablet contains 5mg Phenylephrine HCl.
 ... <more>
↓ View Details ↓
 
Sinus Pain Formula
Non-drowsy sinus decongestant plus pain relief for extreme colds and allergies. Individual packets of two tabs. Each tablet contains 5mg Phenylephrine HCl and 500mg Acetaminophen.
 ... <more>
↓ View Details ↓
 
FemRelief
FemRelief provides relief from stomach cramps, premenstrual and menstrual discomfort. Comes in boxes of 50, 125, or 250 packets of 2 tablets. Each tablet contains 226.8mg aspirin, 194.4mg acetaminophen, and 32.4mg caffeine anhydrous.
 ... <more>
↓ View Details ↓
 
Electrolyte Tablets
Electrolyte tablets provide relief for fatigue and cramps due to excessive perspiration. Comes in boxes of 50, 125, or 250 packets of 2 tablets. Each tablet contains 220mg Sodium Cl, 15mg Potassium Cl, and 18mg calcium carbonate.
 ... <more>
↓ View Details ↓
 
Antacids
Miralac Antacid is a fast acting, sugar free chewable antacid tablet for the relief of heartburn, sour stomach, and acid indigestion; each tablet contains 420mg calcium carbonate. Packaged 2 tablets per packet, boxes of 50, 150, or 250 packets.
 ... <more>
↓ View Details ↓


Home  ||  Products  ||  Services  ||  News  ||  E-Tour  ||  About Us  ||  Links

Your Safety is Our Business.
Norwest Safety -- 645 Wilson Street -- PO Box 22138 -- Eugene OR -- 97402
Phone: (541) 687-8032 or (800) 248-2520 -- Fax: (541) 345-0216 or (888) 843-5641
Email:
Open 8am - 5pm Pacific Mon-Fri

© 2017 Norwest Safety. JavaScript and Cookies required.